Alert archive / Wisconsin / Freeze Warnings in 2020

Freeze Warning 2, NWS Milwaukee, WI

May 8, 202020 counties in Wisconsin

NWS Milwaukee, WI issued this freeze warning at May 8, 2020, 3:53 AM CDT for 20 counties in Wisconsin. It took effect at May 9, 2020, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2020, 3:53 AM CDT (08:53 UTC)
In effect from
May 9, 2020, 12:00 AM CDT
Expired
May 9, 2020, 8:00 AM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

897 
WWUS73 KMKX 080853
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
353 AM CDT Fri May 8 2020

...FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING FOR PARTS OF
SOUTHERN WISCONSIN... 
...WIDESPREAD FREEZE EXPECTED FRIDAY NIGHT...

WIZ046-047-051-052-056>059-081800-
/O.UPG.KMKX.FZ.A.0001.200509T0500Z-200509T1300Z/
/O.NEW.KMKX.FZ.W.0002.200509T0500Z-200509T1300Z/
/O.CON.KMKX.FZ.W.0001.200508T0900Z-200508T1400Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
and Hartford
353 AM CDT Fri May 8 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures
  as low as 31 expected. For the second Freeze Warning, sub-
  freezing temperatures as low as 25 expected.

* WHERE...Marquette, Green Lake, Fond du Lac, Sheboygan, Sauk, 
  Columbia, Dodge and Washington Counties.

* WHEN...For the first Freeze Warning, until 9 AM CDT this 
  morning. For the second Freeze Warning, from midnight tonight 
  to 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ060-062>072-081800-
/O.UPG.KMKX.FZ.A.0001.200509T0500Z-200509T1300Z/
/O.NEW.KMKX.FZ.W.0002.200509T0500Z-200509T1300Z/
Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-
Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, Dodgeville, 
Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, 
Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, 
Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, 
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
353 AM CDT Fri May 8 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...From midnight tonight to 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
5 follow-up statements
457 
WWUS73 KMKX 081459
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
959 AM CDT Fri May 8 2020

...WIDESPREAD FREEZE EXPECTED FRIDAY NIGHT...

WIZ046-047-051-052-056>060-062>072-090100-
/O.CON.KMKX.FZ.W.0002.200509T0500Z-200509T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
959 AM CDT Fri May 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From midnight tonight to 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
754 
WWUS73 KMKX 082116
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
416 PM CDT Fri May 8 2020

...WIDESPREAD FREEZE EXPECTED FRIDAY NIGHT...

WIZ046-047-051-052-056>060-062>072-090530-
/O.CON.KMKX.FZ.W.0002.200509T0500Z-200509T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
416 PM CDT Fri May 8 2020

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...From midnight tonight to 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
062 
WWUS73 KMKX 090220
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Fri May 8 2020

...WIDESPREAD FREEZE EXPECTED FRIDAY NIGHT...

WIZ046-047-051-052-056>060-062>072-091030-
/O.CON.KMKX.FZ.W.0002.200509T0500Z-200509T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
920 PM CDT Fri May 8 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
836 
WWUS73 KMKX 090927
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
427 AM CDT Sat May 9 2020

...WIDESPREAD FREEZE EARLY THIS MORNING...

WIZ046-047-051-052-056>060-062>072-091300-
/O.CON.KMKX.FZ.W.0002.000000T0000Z-200509T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
427 AM CDT Sat May 9 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 25.

* WHERE...Portions of east central, south central and southeast 
  Wisconsin.

* WHEN...Until 8 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MRC
336 
WWUS73 KMKX 091255
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
755 AM CDT Sat May 9 2020

WIZ046-047-051-052-056>060-062>072-091400-
/O.EXP.KMKX.FZ.W.0002.000000T0000Z-200509T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
755 AM CDT Sat May 9 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have warmed above freezing this morning, and the
Freeze Warning will be allowed to expire at 8 AM. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at May 8, 12:22 AM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, May 8, 12:22 AM CDT, 3 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1222 AM CDT Fri May 8 2020

.UPDATE...

Temperatures are falling quickly into the 30s this evening with
the help of the lake breeze. The arctic front of interest has
tracked through Upper Michigan and can be tracked viewing
satellite and radar as it goes through Door County and northeast
WI. Southeast WI may see some cloud cover along the front. We will
keep watching radar for the potential for some sprinkles as well.

&&

.AVIATION(06Z TAFS)...

An arctic front will bring gusty northerly winds to southern WI
early in the morning. Lower clouds may accompany this front in
southeast WI, but bases should remain VFR. Scattered VFR clouds
are expected through the afternoon, along with brisk northerly
winds. Look for skies to clear out by early evening and winds to
diminish.

&&

.PREV DISCUSSION... (Issued 953 PM CDT Thu May 7 2020)

UPDATE...

The lake breeze, although losing steam, continues to propagate
westward this evening. The temperature discontinuity across it is
not quite as strong as earlier as a result of our loss of daytime
heating. This boundary will continue to fade over the next few
hours.

MARINE...

A dry cold front will propagate southward during the overnight
hours tonight. Behind it, a period of gusty N-NE winds to 25 kts
will be possible with 3 to 6 ft waves. A small craft advisory is
in effect from 1AM to 4PM Friday. Gales are not anticipated. Winds
and waves will calm overnight Friday and into Saturday as high
pressure moves in from the west.

PREV DISCUSSION... (Issued 650 PM CDT Thu May 7 2020)

UPDATE...

A rather substantial lake breeze has been observed this evening
with temperatures in the 50s and 60s to the west of it, and 40's
to the east. This boundary is almost to the longitude of the
Jefferson and Waukesha county border, and should continue to
slowly move further inland over the next few hours before
dissipating.

AVIATION(00Z TAFS)...

A lake breeze is pushing inland this evening. Lakeshore terminals
will experience light east winds before this boundary washes out
and winds come around to a more N-NE direction. Overnight a dry
cold front will sink southward. Behind it, a short period of gusty
N-NE winds will be possible during the morning hours on Friday,
mainly along the lake. Winds will then subside along the lake as
another lake breeze circulation causes winds to shift to easterly
and blunts northerly wind momentum. VFR conditions are expected
through tomorrow. A slight chance of rain/snow showers is possible
along the lake but probs for this are rather low.

FIRE WEATHER...

We are heading into another day with low dewpoints and low relative
humidity on Friday. Minimum RH will be 20 to 25 percent. Northerly
winds around 15 mph are expected with wind gusts in the 20 to 25 mph
range. The dryness of fuels is reaching a more critical threshold
before complete green-up right now. The only component missing for a
critical fire weather day is our temperature. The highs will only be
in the lower 40s. There is an elevated risk for fire weather
concerns for tomorrow, and this area covers most of MN and WI, per
the SPC webpage.

PREV DISCUSSION... (Issued 301 PM CDT Thu May 7 2020)

SHORT TERM...

Tonight through Saturday...Forecast Confidence is Medium.

Mostly clear skies are expected to continue through Friday night.
The colder lake temperatures in contrast to the warmer
temperatures inland has created a strong enough temperature
gradient to create a northeasterly lake breeze this morning that
will be lasting through the evening hours.

A Freeze Warning is in effect for areas north of I-94 tonight into
Friday morning for the expected drop in temperatures to the upper
20s to low 30s. Cold air advection will continue throughout the
beginning of the weekend with temperatures dropping into the mid
to upper 20s on Friday night into Saturday. With the colder
temperatures expected Friday night into Saturday, a Freeze Watch
is in effect for all of Southern Wisconsin late Friday night into
Saturday morning.

For Saturday Night into Sunday, there is a shortwave trough and
surface low that will be digging through the Northern Plains.
There is still some disagreement with the track of the surface
low, but overall the chances for rain showers looks fairly good
for late Saturday through Sunday.

LONG TERM...

Sunday through Thursday...Forecast Confidence is
Medium

A couple shortwave troughs will bring a low pressure system through
the area Sunday. Chances for rain showers are expected throughout
the day before dry conditions return Monday. Temperatures could
be around freezing Monday morning before we start to gradually
warm up through the upcoming week. Some weak signs of a couple
shortwave troughs moving through Monday and Tuesday, but only
increased cloud cover is expected at this time. Some uncertainty
towards the middle of next week as there are variable solutions
from guidance. We’ll have to watch for additional rain chances
to move in for Wednesday night into Thursday.

AVIATION(18Z TAFS)...

VFR conditions will persist through the period. Winds are
shifting from the northwest to northeast this afternoon starting
along the lake shore and gradually moving inland. Winds will be
gusty at times through the evening hours before diminishing
overnight tonight. Ceilings may lower a bit overnight tonight, but
will remain above VFR levels.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Freeze Watch from late tonight through Saturday morning for
     WIZ046-047-051-052-056>060-062>072.

     Freeze Warning from 4 AM to 9 AM CDT this morning for WIZ046-047-
     051-052-056>059.

LM...Small Craft Advisory until 4 PM CDT this afternoon for
     LMZ643>646.

&&

Update...Cronce
Tonight/Saturday and Aviation/Marine...CMiller
Saturday Night through Friday...Patterson
Hazardous weather outlook, May 8, 3:42 AM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
342 AM CDT Fri May 8 2020

WIZ046-047-051-052-056>060-062>072-090845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
342 AM CDT Fri May 8 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A Freeze Warning is in effect for late tonight and early Saturday
morning. A hard freeze is expected as temperatures drop to 25 to
30 degrees. Outdoor sensitive plants and vegetation will likely
be damaged if left unprotected during this period.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Cool nights and frost potential will continue for early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-090845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
342 AM CDT Fri May 8 2020

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect until 7 PM for brisk
north winds and high waves.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A Small Craft Advisory may be needed for Sunday afternoon and
night if brisk north winds and high waves develop.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-090845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
342 AM CDT Fri May 8 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Brisk northerly winds will continue over Lake Michigan today. Gales
are not expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

www.weather.gov/mkx

Nearby

Freeze Warnings in Wisconsin, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.